Memoirs of the Faculty of Science, Kyushu University. Series A, Mathematics
Online ISSN : 1883-2172
Print ISSN : 0373-6385
ISSN-L : 0373-6385
ON A THEOREM OF JAEGER
Jose Maria P. BALMACEDA
Author information
JOURNALS FREE ACCESS

1993 Volume 47 Issue 2 Pages 391-396

Details
Abstract

We give a short and alternative proof of a theorem of F. Jaeger that except for Potts models attached to the complete graphs, the only spin models associated with symmetric conference graphs with n ≥ 5 vertices are the pentagon and the lattice graph L2(3) with 9 vertices. The proof avoids Jaeger's use of the classification of strongly regular graphs having strongly regular subconstituents due to P. J. Cameron, J. M. Goethals, and J. J. Seidel.

Information related to the author
© 1993 by Department of Mathematics, Faculty of Science, Kyushu University
Previous article Next article
feedback
Top